# SDR CALA2017062601988

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 35,917 hours, 3,194 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cradle
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 2D IN FLIGHT ENTERTAINMENT CONTROLLER WAS SMOKING. INSTALLED NEW CRADLE HANDSET TO 2D. OPS GOOD.
